Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
183 Doctors are Online

Get erection using viagra. On Coversyl. Erection only about half wot. Help?

DOCTOR OF THE MONTH - Jul 2016
Jul 2016
User rating for this question
Very Good
Answered by

Urologist
Practicing since : 1971
Answered : 9334 Questions
Question
hi I am 65 and i still get an erection mainly with the use of Viagra but in the last 3 years <,coincidence i have been on Coversyl Blood Pressure tablets> but my erection is only about half wot it was 4/5 years ago. and same when flaccid.Can yu help with any likely explanation Thanks
Posted Mon, 26 Aug 2013 in Sexual Problems
 
 
Answered by Dr. P. T. Patil 31 minutes later
Hello,

You have been getting good hard erection with using Viagra in past.

However, you have noticed that since last 4-5 years you are not getting hard erection to your satisfaction even with Viagra.

You are taking tab Coversyl (Perindopril) for hypertension. Please note that Perindopril does not have side effect that will affect your sexual potency.

What you have observed is likely to be due to fact that the dose of Viagra that you were taking for ED may be inadequate to achieve hard erection now.

In my perspective, an increase in the dose of Viagra should improve the quality of erection.

Let me know if this helped you and if you need further clarifications.

Take care!
Above answer was peer-reviewed by
 
Follow-up: Get erection using viagra. On Coversyl. Erection only about half wot. Help? 1 hour later
Sorry maybe i wasnt clear.still have reasonable hard erection but the length is only half wot it use to be.say from 5 inches down to under 3 inches long.Thanks
 
 
Answered by Dr. P. T. Patil 1 hour later
Hi,

The length of the penis is not significant but it is the hardness of penis, which is important for satisfaction of a female partner and enjoyable sex.

An erected penis of a 3 inches length can stimulate sensitive spots (G spot) located just close to entry of vagina.

Thanks and Regards.
Dr.Patil.
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Drug/Medication
Medical Topics

The user accepted the expert's answer

Ask a Psychiatrist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor